Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 265621, 11 pages
http://dx.doi.org/10.1155/2014/265621
Research Article

Stability and Linear Quadratic Differential Games of Discrete-Time Markovian Jump Linear Systems with State-Dependent Noise

College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 7 July 2014; Accepted 6 September 2014; Published 23 November 2014

Academic Editor: Ramachandran Raja

Copyright © 2014 Huiying Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Mariton, Jump Linear Systems in Automatic Control, CRC Press, 1990.
  2. M. K. Ghosh, A. Arapostathis, and S. I. Marcus, “Optimal control of switching diffusions with application to flexible manufacturing systems,” SIAM Journal on Control and Optimization, vol. 31, no. 5, pp. 1183–1204, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. K. Boukas, Z. K. Liu, and G. X. Liu, “Delay-dependent robust stability and H control of jump linear systems with time-delay,” International Journal of Control, vol. 74, no. 4, pp. 329–340, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. R. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Morozan, “Stability and control for linear systems with jump Markov perturbations,” Stochastic Analysis and Applications, vol. 13, no. 1, pp. 91–110, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. L. Costa and M. D. Fragoso, “Discrete-time LQ-optimal control problems for infinite Markov jump parameter systems,” IEEE Transactions on Automatic Control, vol. 40, no. 12, pp. 2076–2088, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Rakkiyappan, Q. Zhu, and A. Chandrasekar, “Stability of stochastic neural networks of neutral type with Markovian jumping parameters: a delay-fractioning approach,” Journal of the Franklin Institute, vol. 351, no. 3, pp. 1553–1570, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Yue and Q.-L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Zhang, P. Shi, S. Kiong Nguang, and H. R. Karimi, “Observer-based finite-time fuzzy H control for discrete-time systems with stochastic jumps and time-delays,” Signal Processing, vol. 97, pp. 252–261, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Wei, J. Qiu, H. R. Karimi, and M. Wang, “Filtering design for two-dimensional Markovian jump systems with state-delays and deficient mode information,” Information Sciences, vol. 269, pp. 316–331, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Dong, Z. Wang, D. W. Ho, and H. Gao, “Robust H filtering for Markovian jump systems with randomly occurring nonlinearities and sensor saturation: the finite-horizon case,” IEEE Transactions on Signal Processing, vol. 59, no. 7, pp. 3048–3057, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Ji, H. J. Chizeck, X. Feng, and K. A. Loparo, “Stability and control of discrete-time jump linear systems,” Control Theory and Advanced Technology, vol. 7, no. 2, pp. 247–270, 1991. View at Google Scholar · View at MathSciNet · View at Scopus
  13. X. Feng, K. A. Loparo, Y. Ji, and H. J. Chizeck, “Stochastic stability properties of jump linear systems,” IEEE Transactions on Automatic Control, vol. 37, no. 1, pp. 38–53, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z. G. Li, Y. C. Soh, and C. Y. Wen, “Sufficient conditions for almost sure stability of jump linear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 7, pp. 1325–1329, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Fang and K. A. Loparo, “On the relationship between the sample path and moment Lyapunov exponents for jump linear systems,” IEEE Transactions on Automatic Control, vol. 47, no. 9, pp. 1556–1560, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Kozin, “A survey of stability of stochastic systems,” Automatica, vol. 5, pp. 95–112, 1969. View at Google Scholar · View at MathSciNet · View at Scopus
  17. Q. X. Zhu and J. Cao, “Stability analysis of markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. R. Isaacs, Differential Games, John Wiley & Sons, New York, NY, USA, 1965. View at MathSciNet
  19. A. A. Stoorvogel, “The singular zero-sum differential game with stability using H control theory,” Mathematics of Control, Signals, and Systems, vol. 4, no. 2, pp. 121–138, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. V. Turetsky, “Differential game solubility condition in H optimization,” Nonsmooth and Discondinuous Problems of Control and Optimization, pp. 209–214, 1998. View at Google Scholar
  21. Z. Wu and Z. Y. Yu, “Linear quadratic nonzero-sum differential games with random jumps,” Applied Mathematics and Mechanics, vol. 26, no. 8, pp. 1034–1039, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X.-H. Nian, “Suboptimal strategies of linear quadratic closed-loop differential games: an BMI approach,” Acta Automatica Sinica, vol. 31, no. 2, pp. 216–222, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Yong, “A leader-follower stochastic linear quadratic differential game,” SIAM Journal on Control and Optimization, vol. 41, no. 4, pp. 1015–1041, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. H. Y. Sun, M. Li, and W. H. Zhang, “Linear-quadratic stochastic differential game: infinite-time case,” ICIC Express Letters, vol. 5, no. 4, pp. 1449–1454, 2011. View at Google Scholar · View at Scopus
  25. H. Sun, L. Jiang, and W. Zhang, “Feedback control on nash equilibrium for discrete-time stochastic systems with markovian jumps: finite-horizon case,” International Journal of Control, Automation and Systems, vol. 10, no. 5, pp. 940–946, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. H. Y. Sun, C. Y. Feng, and L. Y. Jiang, “Linear quadratic differential games for discrete-times Markovian jump stochastic linear systems: infinite-horizon case,” in Proceedings of the 30th Chinese Control Conference (CCC '11), pp. 1983–1986, Yantai, China, July 2011. View at Scopus
  27. J. B. do Val, C. Nespoli, and Y. R. Cáceres, “Stochastic stability for Markovian jump linear systems associated with a finite number of jump times,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 551–563, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. W. H. Zhang, Y. L. Huang, and H. S. Zhang, “Stochastic H2/H control for discrete-time systems with state and disturbance dependent noise,” Automatica, vol. 43, no. 3, pp. 513–521, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. T. Hou, Stability and robust H2/H control for discrete-time Markov jump systems [Ph.D. dissertation], Shandong University of Science and Technology, Qingdao, China, 2010.
  30. W. H. Zhang and C. Tan, “On detectability and observability of discrete-time stochastic Markov jump systems with state-dependent noise,” Asian Journal of Control, vol. 15, no. 5, pp. 1366–1375, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus